# SDR GTIA2019051903361

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 11,123 hours, 4,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PNL @ BTW FR 35-35.1 STR 39R SIDE HAS ABRASION DAMAGE L 43MM W X49MM W X 0.48MM (15% REMOVED) D X 3.2 MM T RAF 01 235325901 OPENED-REVIEWED LTPRNRI 5000887457-0010 AND HAS BEEN ACCOMPLISHED. THIS REPAIR IS CAT B AND MUST BE INSPECTED AT INTERVALS PER SRM 53-21-11-205 REV 128. INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60,000 FC/120,000 FH.
